Publications

Submitted

Marco Abbadini and Luca Reggio, Barr-exact categories and soft sheaf representations
Preprint available on arXiv

Samson Abramsky and Luca Reggio, Arboreal categories. An axiomatic theory of resources
Extended version of the ICALP’21 paper. Preprint available on arXiv

Mai Gehrke, Tomas Jakl and Luca Reggio, A Cook’s tour of duality in logic. From quantifiers, through Vietoris, to measures
Preprint available on arXiv

Published papers

Luca Reggio, Polyadic sets and homomorphism counting
Advances in Mathematics, Vol. 410, Part A, 108712, 2022
Preprint available on arXiv

George Metcalfe and Luca Reggio, Model completions for universal classes of algebras. Necessary and sufficient conditions
To appear in the Journal of Symbolic Logic
Preprint available on arXiv

Mai Gehrke, Tomas Jakl and Luca Reggio, A duality theoretic view on limits of finite structures (Extended version)
Logical Methods in Computer Science, Vol. 18, Issue 1, pp. 16:1-16:38, 2022
Preprint available on Zenodo

Samson Abramsky and Luca Reggio, Arboreal categories and resources
48th International Colloquium on Automata, Languages, and Programming (ICALP), LIPIcs Vol. 198, pp. 115:1-115:20, 2021
Preprint available on Zenodo

Anuj Dawar, Tomas Jakl and Luca Reggio, Lovász-type theorems and game comonads
Proceedings of the 36th Annual ACM/IEEE Symposium on Logic in Computer Science (LiCS), pp. 1-13, 2021
Preprint available on arXiv

Luca Reggio, Beth definability and the Stone-Weierstrass Theorem
Annals of Pure and Applied Logic, Vol. 172, Issue 8, 102990, 2021
Preprint available on arXiv

Mai Gehrke, Daniela Petrisan and Luca Reggio, Quantifiers on languages and codensity monads (Extended version)
Mathematical Structures in Computer Science, Vol. 30, Issue 10, pp. 1054-1088, 2020
Preprint available on arXiv

Vincenzo Marra and Luca Reggio, A characterisation of the category of compact Hausdorff spaces
Theory and Applications of Categories, Vol. 35, No. 51, pp. 1871-1906, 2020
Preprint available on arXiv

Marco Abbadini and Luca Reggio, On the axiomatisability of the dual of compact ordered spaces
Applied Categorical Structures, Vol. 28, pp. 921-934, 2020
Preprint available on arXiv

Mai Gehrke, Tomas Jakl and Luca Reggio, A duality theoretic view on limits of finite structures
Foundations of Software Science and Computation Structures (FoSSaCS), Proceedings of the 23rd International Conference, pp. 299-318, 2020
Preprint available on arXiv

Luca Reggio, Codensity, profiniteness and algebras of semiring-valued measures
Journal of Pure and Applied Algebra, Vol. 224, pp. 181-205, 2020
Preprint available on arXiv

Sam van Gool and Luca Reggio, An open mapping theorem for finitely copresented Esakia spaces
Topology and its Applications, Vol. 240, pp. 69-77, 2018
Preprint available on arXiv

Mai Gehrke, Daniela Petrisan and Luca Reggio, Quantifiers on languages and codensity monads
Proceedings of the 32nd Annual ACM/IEEE Symposium on Logic in Computer Science (LiCS), pp. 1-12, 2017
Preprint available on ORA

Vincenzo Marra and Luca Reggio, Stone duality above dimension zero. Axiomatising the algebraic theory of C(X)
Advances in Mathematics, Vol. 307, pp. 253-287, 2017
Preprint available on arXiv

Mai Gehrke, Daniela Petrisan and Luca Reggio, The Schutzenberger Product for Syntactic Spaces
43rd International Colloquium on Automata, Languages, and Programming (ICALP), LIPIcs Vol. 55, pp. 112:1-112:14, 2016

Theses

Luca Reggio, Quantifiers and duality
PhD thesis, Sorbonne Paris Cité, 2018, available on HAL (a local copy is hosted here)

Luca Reggio, Stone duality above dimension zero
Master’s thesis, Università degli Studi di Milano, 2015, available at this link